Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 11, 2012Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 8:33 PM EDT for Greene County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2012, 8:33 PM EDT (00:33 UTC)
Expired
Jul 11, 2012, 9:00 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1486 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WWUS82 KFFC 120033
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT WED JUL 11 2012

GAZ050-061-120100-
833 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GREENE AND
HANCOCK COUNTIES UNTIL 900 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND HANCOCK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE VEAZEY...WHITE PLAINS...REYNOLDS
PLANTATION...LIBERTY AND SHOULDERBONE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3332 8304 3333 8315 3334 8314 3339 8319
      3338 8322 3340 8322 3340 8324 3353 8322
      3350 8301
TIME...MOT...LOC 0033Z 008DEG 4KT 3342 8313

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:36 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 11, 7:36 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT WED JUL 11 2012

.PREV DISCUSSION... /ISSUED 308 PM EDT WED JUL 11 2012/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS
THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE
HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT
ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE
ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND
HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE
STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE
SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO
THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE
INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE
OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO
THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS
AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT
LEAST FOR THE NEAR TERM.

WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE
BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY
WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN
THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN
CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY
A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN
IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A
HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL
GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO
MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA.

MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET
APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES
BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS
THOUGH ARE CLOSER TO A MAV/MET BLEND.

11

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO
INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT
EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY
CHANGES TO THE LONG TERM GRIDS AT THIS TIME.

20

PREV LONG TERM DISCUSSION...

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 411 AM EDT WED JUL 11 2012/
UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE
END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY
CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT
LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE.
AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING
AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE
WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE
GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF
THE PERIOD FOR A MORE DIURNAL PATTERN.

41

&&

.AVIATION...
00Z UPDATE...
WIDESPREAD CONVECTION REMAINS ACROSS SOUTHERN PORTIONS OF THE
AREA...WITH ONLY ISOLATED CONVECTION NORTH. HOWEVER...EXPECT AT
LEAST A BRIEF INCREASE IN COVERAGE THROUGH ABOUT 03-04Z...SO HAVE
CONTINUED TREND OF TEMPO TSRA EVERYWHERE. CONVECTION SHOULD
DECREASE AFTER 06Z BUT EXPECT IFR CIGS TO DEVELOP AROUND 09Z AT
ALL SITES EXCEPT MAYBE CSG. ADDITIONAL MOISTURE MOVING IN ON
THURSDAY WILL KEEP CIGS HOVERING BETWEEN LOW VFR AND MVFR THROUGH
THE DAY AS CONVECTION DEVELOPS AGAIN AFTER 18Z. EXPECT EASTERLY
WINDS THROUGH THE PERIOD.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON DEVELOPMENT OF CONVECTION THIS EVENING AND THURSDAY
EVENING...BUT LOW ON TIMING OF IMPACTS TO ATL.
MEDIUM ON WINDS AND SPEEDS.
HIGH ON DEVELOPMENT OF IFR CIGS OVERNIGHT...MEDIUM ON TIMING AND
ACTUAL CIG HEIGHT.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  85  69  89 /  70  60  60  40
ATLANTA         70  85  70  87 /  80  60  60  40
BLAIRSVILLE     67  78  68  82 /  90  80  60  60
CARTERSVILLE    70  83  71  88 /  90  70  60  50
COLUMBUS        71  89  72  91 /  80  50  40  40
GAINESVILLE     69  82  69  86 /  80  70  60  50
MACON           71  91  72  92 /  80  50  50  40
ROME            70  83  71  90 /  90  80  60  60
PEACHTREE CITY  69  85  69  88 /  80  50  50  40
VIDALIA         74  93  74  92 /  80  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT WED JUL 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 AM EDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES
INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE
JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT
WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 11, 7:13 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EDT WED JUL 11 2012

GAZ110-112330-
713 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TELFAIR COUNTY
UNTIL 730 PM EDT...

AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WORKMORE...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TELFAIR COUNTY
THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA...TEMPERANCE...CHINA HILL...JACKSONVILLE...
WORKMORE...LUMBER CITY...TOWNS...SCOTLAND...MILAN...HELENA AND
MCRAE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3182 8311 3181 8314 3189 8320 3212 8294
      3214 8296 3215 8294 3208 8288 3201 8273
      3196 8270 3193 8265 3192 8265 3192 8268
      3178 8289 3179 8298 3178 8301
TIME...MOT...LOC 2313Z 186DEG 11KT 3191 8294
Special weather statement, Jul 11, 7:17 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT WED JUL 11 2012

GAZ085-097-098-110-112330-
717 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TREUTLEN...
TELFAIR...LAURENS AND JOHNSON COUNTIES UNTIL 730 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KITE TO 6 MILES WEST OF CEDAR GROVE...
MOVING WEST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
TREUTLEN...TELFAIR...LAURENS AND JOHNSON COUNTIES THROUGH 730 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS
SPRINGS...BLACKVILLE...ORIANNA...ORLAND...ROCKLEDGE...MINTER...
LOWERY...SCOTT...MEEKS...CEDAR GROVE...BREWTON...RENTZ...EAST
DUBLIN... DUBLIN AND KITE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3236 8241 3231 8272 3219 8286 3216 8295
      3214 8294 3215 8300 3258 8323 3270 8296
      3276 8295 3279 8285 3281 8280 3277 8276
      3282 8252 3276 8244 3269 8250 3265 8247
      3258 8260 3253 8258 3251 8265 3245 8240
TIME...MOT...LOC 2316Z 101DEG 26KT 3270 8247 3252 8290
          3224 8301
Special weather statement, Jul 11, 7:27 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT WED JUL 11 2012

GAZ085-086-097-098-120000-
727 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 800 PM EDT...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MINTER...MOVING NORTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 800 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BARNHILL...
ORIANNA...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...ROCKLEDGE...
MINTER...LOWERY...HARLOW...GILLIS SPRINGS...BLACKVILLE...DUBLIN...
EAST DUBLIN AND TUCKERS CROSSROAD. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3233 8236 3235 8242 3232 8263 3229 8267
      3231 8272 3219 8286 3219 8290 3215 8299
      3258 8323 3270 8296 3276 8295 3281 8281
      3277 8276 3282 8252 3277 8246 3277 8241
TIME...MOT...LOC 2328Z 192DEG 7KT 3249 8274
Special weather statement, Jul 11, 7:38 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT WED JUL 11 2012

GAZ109-110-112345-
738 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TELFAIR AND DODGE
COUNTIES UNTIL 745 PM EDT...

AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO EASTMAN...MOVING NORTH AT 10
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR
AND DODGE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HORSE CREEK WMA...WORKMORE...TOWNS...
TEMPERANCE...CHINA HILL...RHINE...JACKSONVILLE...SCOTLAND...MILAN...
HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...GODWINSVILLE AND
CHAUNCEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3181 8314 3195 8324 3198 8329 3207 8330
      3210 8333 3218 8330 3225 8337 3245 8318
      3242 8313 3215 8300 3220 8288 3213 8294
      3208 8288 3201 8273 3193 8265 3179 8286
      3179 8298 3178 8301
TIME...MOT...LOC 2337Z 176DEG 9KT 3200 8297
Special weather statement, Jul 11, 7:45 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT WED JUL 11 2012

GAZ109-120015-
745 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DODGE COUNTY
UNTIL 815 PM EDT...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES WEST OF EMPIRE TO 11 MILES
NORTHEAST OF ACHORD...MOVING NORTHWEST AT 25 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE JAY BIRD SPRINGS...ACHORD...GODWINSVILLE...CHAUNCEY...
UNION...EASTMAN...DUBOIS...GRESSTON...PLAINFIELD...EMPIRE...YONKERS..
.RODDY...CHESTER AND ROWLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3198 8329 3207 8330 3210 8333 3218 8330
      3225 8337 3232 8328 3234 8330 3245 8318
      3245 8317 3242 8313 3215 8300 3219 8290
      3219 8287 3218 8287 3214 8296 3212 8294
      3190 8320
TIME...MOT...LOC 2344Z 147DEG 22KT 3233 8345 3217 8313
          3218 8282
Special weather statement, Jul 11, 8:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT WED JUL 11 2012

GAZ050-061-120100-
833 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GREENE AND
HANCOCK COUNTIES UNTIL 900 PM EDT...

AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND HANCOCK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE VEAZEY...WHITE PLAINS...REYNOLDS
PLANTATION...LIBERTY AND SHOULDERBONE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3332 8304 3333 8315 3334 8314 3339 8319
      3338 8322 3340 8322 3340 8324 3353 8322
      3350 8301
TIME...MOT...LOC 0033Z 008DEG 4KT 3342 8313

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:14 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jul 11, 9:32 PM EDTSpecial Weather StatementFFCCobb28 min
Jul 11, 9:38 PM EDTSpecial Weather StatementFFCCobb22 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningFFCCobb39 min
Jul 11, 9:56 PM EDTSpecial Weather StatementFFCClayton34 min
Jul 11, 11:33 PM EDTSpecial Weather StatementFFCCobb42 min
Jul 11, 11:50 PM EDTFlash Flood WarningFFCCobb6 hr
Jul 12, 3:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jul 12, 5:08 PM EDTSpecial Weather StatementFFCJohnson22 min
Jul 12, 5:50 PM EDTSpecial Weather StatementFFCFloyd25 min
Jul 12, 6:25 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 12, 6:37 PM EDTSpecial Weather StatementFFCFloyd23 min
Jul 12, 6:59 PM EDTSpecial Weather StatementFFCCarroll, Heard, Troup46 min
Jul 12, 7:01 PM EDTSpecial Weather StatementFFCHaralson29 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.